CureZone   Log On   Join
Tinnitus after taking acne medication, Accutane
 
AccutaneTinnitus Views: 3,577
Published: 7 years ago
 

Tinnitus after taking acne medication, Accutane


Hi,

I went on a 60mg daily dose of Accutane to cure my postule acne. About one month (out of the 6 month) treatment I went out to a bar one night and left with a really bad ringing. In the days that followed, the sound had significantly lowered (that night, I could barely hear people talking) but never went away fully. It's a high pitched noise. Initially, the doctors thought it was my eardrums, but after 3 more months of no improvement, it was fairly clear that the Accutane was causing it. In total I ended up being on Accutane for 4 months and 5 days.

It's been 6 months since I stopped Accutane and the ringining has not improved. In fact, today I think I'm noticing it getting louder. It's sometimes hard to tell since stress/lack of sleep induces it too.

I'm starting a Colon Cleanse in 10 days to get the Accutane toxins out of my body. The ear, nose, throat doctor couldn't really do anything, so I feel like I'm a little out of options.

Does anyone have any suggestions or advice? Has the Colon Cleanse helped anyone? Is this a problem related to the toxins in my body or did the Accutane harm my hair cells in the ear (which is irreversible)?
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.297 sec, (1)